Please use this identifier to cite or link to this item:
https://research.matf.bg.ac.rs/handle/123456789/1130
Title: | Some results on fixed points of multifunctions on abstract metric spaces |
Authors: | Radenović, Stojan Kadelburg, Zoran |
Keywords: | Cone metric space;Multifunctions;Normal and nonnormal cone;Symmetric space |
Issue Date: | 1-Mar-2011 |
Journal: | Mathematical and Computer Modelling |
Abstract: | Recently, Kunze et al. [H.E. Kunze, D. La Torre, E.R. Vrscay, Contraction multifunctions, fixed point inclusions and iterated multifunction system, J. Math. Anal. Appl. 330 (2007) 159-173] proved some fixed point results for multifunctions in metric spaces. Rezapour and Haghi [Sh. Rezapour, R.H. Haghi, Fixed point of multifunctions on cone metric spaces, Numer. Funct. Anal. Optim. 30 (2009) 825-83... |
URI: | https://research.matf.bg.ac.rs/handle/123456789/1130 |
ISSN: | 08957177 |
DOI: | 10.1016/j.mcm.2010.10.012 |
Appears in Collections: | Research outputs |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.